Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 72, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 3, 2007, 7:00 PM CDT for Collin County, Dallas County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2007, 7:00 PM CDT (00:00 UTC)
- Expired
- Apr 3, 2007, 10:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Collin County, TX, Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 74 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3958 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 040002 FFWFWD TXC085-113-040300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 700 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS... NORTHEASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1000 PM CDT * AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A NEARLY STATIONARY THUNDERSTORM OVER THE WARNED AREA. RADAR INDICATES UPWARDS TO 2 INCHES OF RAIN HAS FALLEN THE PAST HOUR OR SO OVER THIS AREA...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE. THESE AREAS SAW HEAVY RAIN IN THE PAST WEEK...SO SOIL IS LIKELY SATURATED AND ANY HEAVY RAIN WILL LIKELY RUN OFF. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MURPHY... RICHARDSON...PLANO AND PARKER KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3292 9685 3294 9657 3306 9656 3306 9683 $$
2 follow-up statements
000 WGUS74 KFWD 040054 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 753 PM CDT TUE APR 3 2007 TXC085-113-040300- COLLIN TX-DALLAS TX- 753 PM CDT TUE APR 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN DALLAS AND SOUTHWESTERN COLLIN COUNTIES... AT 753 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAIN WERE OCCURRING FROM JUST EAST OF DALLAS FORT WORTH AIRPORT...TO NORTH OF UNIVERSITY PARK...TO WYLIE. THESE STORMS WERE MOVING SOUTHEAST AT 10 MPH. RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAS FALLEN FROM SOME THESE STORMS. SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICHARDSON AND SACHSE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3292 9685 3294 9657 3306 9656 3306 9683 $$
000 WGUS74 KFWD 040257 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 955 PM CDT TUE APR 3 2007 TXC085-113-040305- COLLIN TX-DALLAS TX- 955 PM CDT TUE APR 3 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM CDT FOR NORTHEASTERN DALLAS AND SOUTHWESTERN COLLIN COUNTIES... THE HEAVY RAINFALL HAS MOVED AWAY FROM NORTHERN DALLAS COUNTY AND SOUTHWESTERN COLLIN COUNTY. ALTHOUGH A FEW SHOWERS WILL BE POSSIBLE THROUGH 11 PM...THE THREAT OF FLOODING HAS DIMINISHED...AND THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3292 9685 3294 9657 3306 9656 3306 9683 $$ 92
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 6:03 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 3, 6:03 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CDT TUE APR 3 2007 .UPDATE... SHOWERS AND THUNDERSTORMS ARE FORMING FROM PLANO...THROUGH HAMILTON... TO FREDERICKSBURG. HAVE UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH 116. #58 && .PREV DISCUSSION... /ISSUED 526 PM CDT TUE APR 3 2007/ AVIATION... BUBBLING CU INDICATE CONVECTION SHOULD DEVELOP ANY TIME NOW. HAVE LEFT ANY RA/TS MENTION OUT OF METROPLEX...BUT WILL WATCH THIS CLOSELY AS THE EVENING EVOLVES. BETTER BET FOR TSRA WILL BE AT WACO BETWEEN 05 AND 12Z AS SQUALL LINE DEVELOPS ALONG COLD FRONT. WIND SHIFT WILL COME THRU METROPLEX TAF SITES SOON...BUT GUSTY NE WINDS WILL ARRIVE A LITTLE LATER...AROUND 05Z. GUSTY WINDS SHOULD CONTINUE BEFORE DYING DOWN TOMORROW MIDDAY. BKN-OVC VFR EXPECTED FOR MUCH OF THE PERIOD...BUT SHOULD BEGIN TO BREAK UP TOMORROW MIDDAY AS WELL. /13 PREV DISCUSSION... /ISSUED 343 PM CDT TUE APR 3 2007/ DISCUSSION... AFTERNOON SOUNDING CONTINUES TO INDICATE THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING. IF THE CAP IS BROKEN...THERE IS AMPLE ENERGY AND INSTABILITY ALOFT TO SUPPORT SEVERE THUNDERSTORMS ALONG THE COLD FRONT THIS EVENING. FORECASTED HIGHER POPS IN THE SOUTHEAST PORTIONS OF CWA THROUGH TONIGHT AS THE FRONT TAPS INTO THE MOISTURE. ANTICIPATE SOME SHOWERS AND THUNDERSTORMS TO LINGER THROUGH TOMORROW MORNING BEFORE THE SYSTEM PUSHES SOUTH OF THE REGION. MODELS WERE IN GOOD AGREEMENT REGARDING TEMPERATURES THROUGH THE PERIOD. I AGREE WITH COOLING TREND AS WINDS QUICKLY PICK UP OUT OF THE NORTH AFTER FROPA. CONDITIONS WILL BE DRY FOR A FEW DAYS...BUT ANOTHER SYSTEM IS EXPECTED TO DEVELOP ALONG THE COAST OF CALIFORNIA AND MAKE ITS WAY THROUGH THE DESERT SOUTHWEST LATER IN THE WEEK. ISENTROPIC LIFT EXPECTED TO INCREASE BY THE END OF THE WEEK...SO WILL HAVE 20 TO 30 POPS IN FORECAST ON FRIDAY AND SATURDAY. WILL CONTINUE TO MONITOR THROUGH THE WEEK DUE TO SOME DISAGREEMENT IN MODELS TOWARD END OF THE WEEK. TEMPERATURES WEDNESDAY THROUGH THE END OF THE WEEK WILL BE 10 TO 15 DEGREES BELOW NORMAL WITH A WARM UP EXPECTED OVER THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 65 47 62 44 / 30 10 10 10 20 WACO, TX 57 67 49 66 47 / 40 20 10 10 20 PARIS, TX 49 64 45 61 43 / 40 10 10 10 30 DENTON, TX 51 65 46 62 42 / 20 10 10 10 20 MCKINNEY, TX 51 66 46 62 43 / 30 10 10 10 20 DALLAS, TX 52 65 47 62 45 / 30 10 10 10 20 TERRELL, TX 54 66 47 64 46 / 40 10 10 10 20 CORSICANA, TX 57 67 49 65 46 / 40 20 10 10 20 TEMPLE, TX 57 68 51 66 49 / 40 20 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 13/58
Hazardous weather outlook, Apr 3, 2:45 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 245 PM CDT TUE APR 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 245 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS AFTER 5 PM...GENERALLY SOUTHEAST OF A HAMILTON... WEATHERFORD...DENTON...SHERMAN-DENISON LINE. ACTIVITY SHOULD BE MAINLY ISOLATED IN NATURE INITIALLY...DUE TO A CAPPING INVERSION ALOFT THAT IS SLOWLY WEAKENING WITH DAYTIME HEATING THIS AFTERNOON. WITH A VERY UNSTABLE ENVIRONMENT IN PLACE AHEAD OF A STRONG COLD FRONT...ANY ISOLATED TO SCATTERED STORMS THAT DO DEVELOP WOULD LIKELY BECOME SEVERE IN A VERY SHORT PERIOD OF TIME. BEST COVERAGE OF STORMS APPEARS TO BE ALONG AND EAST OF INTERSTATE 35...WHERE DEEPER MOISTURE AND BETTER LIFT WILL EXIST. BY MIDNIGHT AND AFTER...BEST CHANCES FOR SEVERE STORMS WILL BE OVER SOUTHERN PORTIONS OF THE AREA...AS THE COLD FRONT MOVES THROUGH. GUSTY NORTH AND NORTHEAST WINDS BETWEEN 15 TO 25 MPH BEHIND THE FRONT WILL LIKELY MAKE AREA LAKES VERY CHOPPY ON OPEN WATERS AND CAUSE CROSSWIND PROBLEMS ON EAST TO WEST ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS CHANCES WILL CONTINUE WEDNESDAY MORNING SOUTH OF A LAMPASAS...WACO...ATHENS LINE...BUT THE SEVERE THREAT SHOULD BE VERY MINIMAL AS INSTABILITY IS LOST. ANOTHER STORM SYSTEM WILL ARRIVE THURSDAY NIGHT INTO FRIDAY... BRINGING A CHANCE OF THUNDERSTORMS AHEAD OF ANOTHER COLD FRONT. AT THIS TIME...THE SEVERE WEATHER RISK LOOKS MINIMAL DUE TO UNCERTAINTIES OF MOISTURE AVAILABILITY AND INSTABILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE SLIGHT RISK AREA TONIGHT...ESPECIALLY DURING THE EVENING HOURS. 05/
In the hours before
Special weather statement, Apr 3, 6:17 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 617 PM CDT TUE APR 3 2007 TXZ142>144-032345- BOSQUE TX-HAMILTON TX-MILLS TX- 617 PM CDT TUE APR 3 2007 ...CORRECTED... ...SIGNIFICANT WEATHER ADVISORY FOR... BOSQUE COUNTY HAMILTON COUNTY SOUTHEASTERN MILLS COUNTY AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SCATTERED...STRONG THUNDERSTORMS FROM 8 MILES EAST OF GOLDTHWAITE...TO NEAR HAMILTON...TO 7 MILES SOUTHWEST OF WALNUT SPRINGS...MOVING SOUTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...CRANFILLS GAP... HAMILTON...MERIDIAN AND MERIDIAN STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM ANY OF THESE STORMS. IF ANY OF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED SHORTLY. LAT...LON 3213 9761 3166 9841 3131 9852 3191 9726 05/
Special weather statement, Apr 3, 6:34 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT TUE APR 3 2007
TXZ156-157-040030-
CORYELL TX-LAMPASAS TX-
634 PM CDT TUE APR 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
CORYELL COUNTY
LAMPASAS COUNTY
AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS FROM 6 MILES SOUTH OF
HAMILTON...TO 12 MILES SOUTH OF GOLDTHWAITE...MOVING EAST-SOUTHEAST
AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FORT GATES...LOMETA AND
GATESVILLE.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THESE STORMS CONTINUE ON ITS PRESENT COURSE OR INTENSIFY AS THEY
MOVE TOWARD THE AREA...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3143 9758 3143 9764 3095 9837 3121 9857
3169 9772 3169 9770 3152 9756 3150 9757
3145 9751
05/Special weather statement, Apr 3, 6:38 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 638 PM CDT TUE APR 3 2007 TXZ104-119-040015- COLLIN TX-DALLAS TX- 638 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN COLLIN COUNTY NORTHERN DALLAS COUNTY AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER SOUTH PLAN...RICHARDSON AND NORTH GARLAND...MOVING SOUTHEAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...GARLAND...LUCAS... MURPHY...PARKER...PLANO...RICHARDSON...ROWLETT AND SACHSE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL TO BETWEEN 1 AND 2 INCHES...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. THE HEAVY RAINFALL AND SLOW MOVEMENT OF THIS STORM MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3315 9657 3298 9687 3275 9669 3288 9648 05/
Special weather statement, Apr 3, 6:38 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 638 PM CDT TUE APR 3 2007 TXZ104-119-040015- COLLIN TX-DALLAS TX- 638 PM CDT TUE APR 3 2007 ...CORRECTION... ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN COLLIN COUNTY NORTHERN DALLAS COUNTY AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER SOUTH PLANO...RICHARDSON AND NORTH GARLAND...MOVING SOUTHEAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...GARLAND...LUCAS... MURPHY...PARKER...PLANO...RICHARDSON...ROWLETT AND SACHSE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL TO BETWEEN 1 AND 2 INCHES...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. THE HEAVY RAINFALL AND SLOW MOVEMENT OF THIS STORM MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3315 9657 3298 9687 3275 9669 3288 9648 05/
Local storm report, Apr 3, 6:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT TUE APR 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 5 E BENBROOK 32.68N 97.38W
04/03/2007 M1.00 INCH TARRANT TX AMATEUR RADIO
I-20 AND WEST CREEKLocal storm report, Apr 3, 6:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT TUE APR 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL EDGECLIFF 32.66N 97.34W
04/03/2007 M0.75 INCH TARRANT TX NWS EMPLOYEE
IN EDGECLIFF VILLAGE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
| Apr 3, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 61 min |
| Apr 3, 7:34 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 56 min |
| Apr 3, 7:50 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 55 min |
| Apr 3, 8:07 PM CDT | Special Weather Statement | FWD | Somervell | 23 min |
| Apr 3, 8:08 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 52 min |
| Apr 3, 8:16 PM CDT | Severe Thunderstorm Warning | FWD | Somervell | 59 min |
| Apr 3, 8:23 PM CDT | Tornado Warning | FWD | Tarrant | 25 min |
| Apr 3, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 65 min |
| Apr 3, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 39 min |
| Apr 3, 8:39 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 66 min |
| Apr 3, 9:07 PM CDT | Special Weather Statement | FWD | Delta | 23 min |
| Apr 3, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 63 min |
| Apr 3, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 57 min |
| Apr 3, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 77 min |
| Apr 3, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 53 min |
| Apr 3, 10:09 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 37 min |
| Apr 3, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 50 min |
| Apr 3, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 60 min |
| Apr 3, 11:53 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 37 min |
| Apr 3, 11:59 PM CDT | Severe Thunderstorm Warning | FWD | Limestone, Robertson | 76 min |
| Apr 4, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Falls | 33 min |
| Apr 4, 1:24 AM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 4, 2:13 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 52 min |
| Apr 4, 2:52 AM CDT | Special Weather Statement | FWD | Leon | 23 min |
| Apr 4, 3:25 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.